[1]王联,王慕秋.论Lyapunov泛函[J].深圳大学学报理工版,1997,14(1):22-36.
 Wang Lian and Wang Muqiu.On Lyapunov Functional[J].Journal of Shenzhen University Science and Engineering,1997,14(1):22-36.
点击复制

论Lyapunov泛函()
分享到:

《深圳大学学报理工版》[ISSN:1000-2618/CN:44-1401/N]

卷:
第14卷
期数:
1997年1期
页码:
22-36
栏目:
电子与信息科学
出版日期:
1997-06-30

文章信息/Info

Title:
On Lyapunov Functional
作者:
王联王慕秋
中国科学院数学研究所,北京 100080
Author(s):
Wang Lian and Wang Muqiu
Institute of Mathematics, Academia Sinica, Beijing 100080, P. R. China
分类号:
O 177
摘要:
在 T?A?Burton 研究滞后型泛函微分方程理论的基础上, 构造了差分微分方程, 时滞非线性控制系统及 Volterra 积分微分方程的 Lyapunov 泛函 , 给出了上述 3 类方程稳定的判据 .
Abstract:
By means of the theorem due to T. A. Burton the problem of constructing Lyapunov functional for Difference -Differential Equations, a class of nonlinear control systems with delay, and the Volterra Integral and Differential Equations is discussed and analyzed. Some analysis techniques of concrete constructing Lyapunov functional are presented. Meantime, the historical development of this problem is described.
更新日期/Last Update: 2016-03-15